# SDR DL73S960492

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Component: 081691
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT AT 19DEF INOPERATIVE.  LIGHT SOCKET AND BULB MISSING.  REPLACED SOCKET AND BULB OPERATIONAL TEST NORMAL.
